# SDR K11A2025050800318

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 62,043 hours, 32,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH FLASHLIGHT BATTERIES REQUIRE REPLACED - NO FLASHING RED LIGHT BELOW COURIER SEAT BY L-1 DOOR.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AT BELOW COURIER SEAT BY L-1 DOOR IAW B737-345 AMM 25-64-05 NO DEFECTS NOTED
